# SDR AALA20170220013

- Difficulty date: February 16, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 47,060 hours, 19,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L1 DOOR OUTBOARD SEAT FAILED TEST. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00. OPERATIONAL CHECK GOOD.
